MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS SPO2 SENSOR INFANT FINGER REUSABLE TRANSDUCER; SPO2 INFANT SENSOR

PHILIPS MEDICAL SYSTEMS SPO2 SENSOR INFANT FINGER REUSABLE TRANSDUCER; SPO2 INFANT SENSOR
Model Number M1195A
Health Effect - Clinical Code Skin Discoloration (2074)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Serial number unknown.A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported a sensor caused a patient's finger to be red.
 
Event or Problem Description
The customer reported a sensor caused a patient's finger to be red after an hour of use.There was no medical intervention required.
 
Additional Manufacturer Narrative
Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.An evaluation could not be completed due to the material in question was not going to be returned.

Brand Name
SPO2 SENSOR INFANT FINGER REUSABLE TRANSDUCER
Common Device Name
SPO2 INFANT SENSOR
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
hewlett-packard str.2
boeblingen 71034
GM  71034
MDR Report Key8794629
Report Number9610816-2019-00186
Device Sequence Number13536996
Product Code DSI
UDI-Device Identifier00884838010291
UDI-Public(01)00884838010291
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K021300
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberM1195A
Device Catalogue Number989803103261
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/18/2019
Supplement Date Received by Manufacturer06/18/2019
Initial Report FDA Received Date07/16/2019
Supplement Report FDA Received Date09/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1